# SDR UPS08M51731

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 4061969903
- Part serial: 92050330
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - CREW ACCOMPLISHED AN ATB, AFTER THE NR 1 FUEL QTY INDICATING SYSTEM FAILED.  THE NR 2 FUEL FLOW INDICATOR WAS PREVIOUSLY DEFERRED.  ACCORDING TO SYSTEM OPS, THE CREW DUMPED 85.0-100LBS OF FUEL IN ORDER TO LAND UNDER MAX LANDING WEIGHT.  FOUND IN CFDS FSC FAULT REVIEW FQGS-A FAULT. T/S PER FIM 28-08-00-1. R&R FSL IAW AMM 28-08-01-2.PRECAUTIONARY R & R AFSC PER AMM 28-80-03-4 R&R SEM IAW AMM 28-41-92-4. ALL TESTS PASSED.
